RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
 
Lidskii Viktor Borisovich

Statistics Math-Net.Ru
Total publications: 41
Scientific articles: 34

Number of views:
This page:1519
Abstract pages:8476
Full texts:3024
References:173
Professor
Doctor of physico-mathematical sciences

http://www.mathnet.ru/eng/person21438
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/217319

Publications in Math-Net.Ru
1998
1. A. A. Aslanyan, A. G. Aslanyan, V. B. Lidskii, “Asymptotics formulas for the frequencies of axially symmetric vibrations of a shell of revolution”, Zh. Vychisl. Mat. Mat. Fiz., 38:2 (1998),  298–309  mathnet  mathscinet  zmath; Comput. Math. Math. Phys., 38:2 (1998), 288–299
1994
2. A. G. Aslanyan, D. G. Vasil'ev, V. B. Lidskii, “A Formula for the Frequency Counting Function of a Thin Shell of Revolution for the Case of a Simple Turning Point”, Funktsional. Anal. i Prilozhen., 28:4 (1994),  74–77  mathnet  mathscinet  zmath; Funct. Anal. Appl., 28:4 (1994), 282–284  isi
1991
3. D. G. Vasil'ev, M. R. Levitin, V. B. Lidskii, “Forced vibrations of a shell immersed in a viscous compressible fluid”, Funktsional. Anal. i Prilozhen., 25:4 (1991),  93–95  mathnet  mathscinet  zmath; Funct. Anal. Appl., 25:4 (1991), 309–311  isi
1986
4. D. G. Vasil'ev, V. B. Lidskii, “Quasiresonances in the problem of forced vibrations of a thin elastic shell interacting with a liquid”, Funktsional. Anal. i Prilozhen., 20:4 (1986),  17–28  mathnet  mathscinet  zmath; Funct. Anal. Appl., 20:4 (1986), 267–276  isi
1981
5. A. G. Aslanyan, D. G. Vasil'ev, V. B. Lidskii, “Frequencies of free vibrations of a thin shell interacting with a liquid”, Funktsional. Anal. i Prilozhen., 15:3 (1981),  1–9  mathnet  mathscinet  zmath; Funct. Anal. Appl., 15:3 (1981), 157–164  isi
1977
6. A. G. Aslanyan, V. B. Lidskii, “A formula for the frequency number of axially symmetric oscillations of rotating shells”, Differ. Uravn., 13:8 (1977),  1355–1365  mathnet  mathscinet  zmath
1976
7. V. B. Lidskii, “An estimate for the resolvent of an elliptic differential operator”, Funktsional. Anal. i Prilozhen., 10:4 (1976),  89–90  mathnet  mathscinet  zmath; Funct. Anal. Appl., 10:4 (1976), 324–325
1975
8. V. B. Lidskii, A. G. Aslanyan, “A formula for the number of frequencies of axisymmetric vibrations of a shell of revolution”, Dokl. Akad. Nauk SSSR, 222:4 (1975),  790–792  mathnet  mathscinet  zmath
1971
9. A. G. Aslanyan, V. B. Lidskii, “Spectral properties of a system describing natural oscillations of a shell of revolution”, Dokl. Akad. Nauk SSSR, 201:2 (1971),  300–303  mathnet
10. A. G. Aslanyan, V. B. Lidskii, “An oscillation theorem in the theory of vibrations of thin shells of revolution”, Dokl. Akad. Nauk SSSR, 196:5 (1971),  1040–1042  mathnet  mathscinet  zmath
1970
11. V. B. Lidskii, N. V. Kharkova, “Spectrum of a system of membrane equations in the case of axisymmetric vibrations of shells of revolution”, Dokl. Akad. Nauk SSSR, 194:4 (1970),  786–789  mathnet  mathscinet  zmath
12. V. B. Lidskii, P. A. Frolov, “Connectivity components of normally solvable elliptic systems on the plane”, Dokl. Akad. Nauk SSSR, 192:4 (1970),  728–731  mathnet  mathscinet  zmath
13. A. G. Aslanyan, V. B. Lidskii, “Spectrum of an elliptic equation”, Mat. Zametki, 7:4 (1970),  495–502  mathnet  mathscinet  zmath; Math. Notes, 7:4 (1970), 300–304
1968
14. V. B. Lidskii, V. A. Sadovnichii, “Trace formulas in the case of the Orr–Sommerfeld equation”, Izv. Akad. Nauk SSSR Ser. Mat., 32:3 (1968),  633–648  mathnet  mathscinet  zmath; Math. USSR-Izv., 2:3 (1968), 585–600
15. V. B. Lidskii, V. A. Sadovnichii, “Asymptotic formulas for the zeros of a class of entire functions”, Mat. Sb. (N.S.), 75(117):4 (1968),  558–566  mathnet  mathscinet  zmath; Math. USSR-Sb., 4:4 (1968), 519–527
1967
16. V. B. Lidskii, V. A. Sadovnichii, “Regularized root sums of a class of entire functions”, Dokl. Akad. Nauk SSSR, 176:2 (1967),  259–262  mathnet  mathscinet  zmath
17. V. B. Lidskii, V. A. Sadovnichii, “Regularized sums of zeros of a class of entire functions”, Funktsional. Anal. i Prilozhen., 1:2 (1967),  52–59  mathnet  mathscinet  zmath; Funct. Anal. Appl., 1:2 (1967), 133–139
18. V. B. Lidskii, B. V. Fedosov, “Convergence to zero of the solutions of a second-order differential equation with operator coefficients”, Mat. Zametki, 2:3 (1967),  307–314  mathnet  mathscinet  zmath; Math. Notes, 2:3 (1967), 670–674
1966
19. V. B. Lidskii, P. A. Frolov, “Stability regions for complex selfadjoint systems of differential equations”, Dokl. Akad. Nauk SSSR, 171:1 (1966),  41–43  mathnet  mathscinet  zmath
20. V. B. Lidskii, P. A. Frolov, “The structure of the stability regions of a selfadjoint system of differential equations with periodic coefficients”, Mat. Sb. (N.S.), 71(113):1 (1966),  48–64  mathnet  mathscinet  zmath
21. V. B. Lidskii, “Perturbation theory of non-conjugate operators”, Zh. Vychisl. Mat. Mat. Fiz., 6:1 (1966),  52–60  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 6:1 (1966), 73–85
1965
22. V. B. Lidskii, P. A. Frolov, “The topological structure of stability-regions of a self-adjoint system of differential equations with periodic coefficients”, Dokl. Akad. Nauk SSSR, 161:4 (1965),  764–766  mathnet  mathscinet  zmath
1962
23. V. B. Lidskii, “Summability of series in terms of the principal vectors of non-selfadjoint operators”, Tr. Mosk. Mat. Obs., 11 (1962),  3–35  mathnet  mathscinet  zmath
24. V. B. Lidskii, “The Fourier series expansion in terms of the principal functions of a non-selfadjoint elliptic operator”, Mat. Sb. (N.S.), 57(99):2 (1962),  137–150  mathnet  mathscinet  zmath
25. V. B. Lidskii, M. G. Neigauz, “The method of successive substitutions in the case of a self-conjugate system of the second order”, Zh. Vychisl. Mat. Mat. Fiz., 2:1 (1962),  161–165  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 2:1 (1963), 171–174
1960
26. V. B. Lidskii, “Summation of series over the main vectors of non-selfadjoined operators”, Dokl. Akad. Nauk SSSR, 132:2 (1960),  275–278  mathnet  mathscinet  zmath
27. V. B. Lidskii, “A non-selfadjoint operator of Sturm-Liouville type with a discrete spectrum”, Tr. Mosk. Mat. Obs., 9 (1960),  45–79  mathnet  mathscinet  zmath
1959
28. V. B. Lidskii, “Conditions for completeness of a system of root subspaces for non-selfadjoint operators with discrete spectrum”, Tr. Mosk. Mat. Obs., 8 (1959),  83–120  mathnet  mathscinet  zmath
1958
29. V. B. Lidskii, “Theorems on the completeness of a system of characteristic and adjoined elements of operators having a discrete spectrum”, Dokl. Akad. Nauk SSSR, 119:6 (1958),  1088–1091  mathnet  mathscinet  zmath
1957
30. V. B. Lidskii, “On the completeness of a system of eigen elements and adjoint elements of a compacte operator”, Dokl. Akad. Nauk SSSR, 115:2 (1957),  234–236  mathnet  mathscinet  zmath
31. V. B. Lidskii, “Conditions for a complete continuity of the resolvent of a differential operator”, Dokl. Akad. Nauk SSSR, 113:1 (1957),  28–31  mathnet  mathscinet  zmath
32. V. B. Lidskii, “A theorem on the spectra of a perturbed differential operator”, Dokl. Akad. Nauk SSSR, 112:6 (1957),  994–997  mathnet  mathscinet  zmath
33. V. B. Lidskii, “Some problems of the spectral theory of systems of differential equations”, Uspekhi Mat. Nauk, 12:1(73) (1957),  218  mathnet
1955
34. I. M. Gel'fand, V. B. Lidskii, “On the structure of the regions of stability of linear canonical systems of differential equations with periodic coefficients”, Uspekhi Mat. Nauk, 10:1(63) (1955),  3–40  mathnet  mathscinet  zmath

1991
35. B. R. Vainberg, V. A. Il'in, L. D. Kudryavtsev, V. B. Lidskii, V. I. Arnol'd, V. P. Maslov, E. F. Mishchenko, V. Yu. Prikhod'ko, “Mikhail Vasil'evich Fedoryuk”, Differ. Uravn., 27:5 (1991),  914–915  mathnet  mathscinet; Differ. Equ., 27:5 (1991), 639–640
1982
36. L. V. Keldysh, N. V. Nikolenko, A. N. Varchenko, A. S. Kalashnikov, V. L. Berdichevsky, D. G. Vasil'ev, V. B. Lidskii, A. I. Vol'pert, V. M. Kamenkovich, “Sessions of the Petrovskii Seminar on differential equations and mathematical problems of physics”, Uspekhi Mat. Nauk, 37:5(227) (1982),  221–226  mathnet
1980
37. N. V. Krylov, M. V. Safonov, V. P. Maslov, L. A. Bunimovich, Ya. G. Sinai, S. M. Kozlov, V. E. Zakharov, A. G. Aslanyan, D. G. Vasil'ev, V. B. Lidskii, R. I. Nigmatulin, V. M. Petkov, “Sessions of the Petrovskii Seminar on differential equations and problems of mathematical physics”, Uspekhi Mat. Nauk, 35:2(212) (1980),  251–256  mathnet
1978
38. V. I. Arnol'd, A. L. Gol'denveizer, V. B. Lidskii, I. M. Krichever, A. N. Varchenko, R. L. Dobrushin, A. A. Barmin, S. V. Manakov, V. A. Malyshev, R. A. Minlos, L. D. Faddeev, “Sessions of the Petrovskii Seminar on differential equations and mathematical problems of physics”, Uspekhi Mat. Nauk, 33:2(200) (1978),  225–231  mathnet
1966
39. V. B. Lidskii, “Differentialoperatoren der mathematischen Physik: Hellwig, G. Eine Einführung, Berlin–Göttingen–Heidelberg, Springer, XII pp. 253”, Zh. Vychisl. Mat. Mat. Fiz., 6:2 (1966),  404–405  mathnet; U.S.S.R. Comput. Math. Math. Phys., 6:2 (1966), 309–310
1964
40. V. B. Lidskii, “G. ikhff, G. C. Rta. Ordinary differential equations. Book Review”, Zh. Vychisl. Mat. Mat. Fiz., 4:4 (1964),  785–786  mathnet; U.S.S.R. Comput. Math. Math. Phys., 4:4 (1964), 230–232
1962
41. V. B. Lidskii, “J.  Burkill. The theory of ordinary differential equations. Book Review”, Zh. Vychisl. Mat. Mat. Fiz., 2:4 (1962),  728  mathnet

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019